| Catalog Number |
7570855 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent lumbar posterior transdermal fixation surgery due to lumbar spondylolisthesis.Intra-op, during the sextanii surgery, the screw plug slipped.There were no patient symptoms or complications reported as a result of this event.